PROBABILITY OF STABILITY OF LINEAR DYNAMICAL SYSTEMS

B. PORTER (Dept. of Mechanical Engineering, University of Salford, Salford M5 4WT, England)
T.R. CROSSLEY (Dept. of Mechanical Engineering, University of Salford, Salford M5 4WT, England)

Kybernetes

ISSN: 0368-492X

Publication date: 1 April 1972

Abstract

In this paper, certain theoretical results due to Porter concerning the probability of stability of a class of linear dynamical systems are generalized significantly. These results are compared with the theoretical results obtained by Porter and also with certain empirical results obtained by Ashby.

Citation

PORTER, B. and CROSSLEY, T. (1972), "PROBABILITY OF STABILITY OF LINEAR DYNAMICAL SYSTEMS", Kybernetes, Vol. 1 No. 4, pp. 207-209. https://doi.org/10.1108/eb005310

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 1972, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.